# SDR HNAA2023101000360

- Difficulty date: August 27, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,801 hours, 37,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E993554 INTERNAL DOUBLER IS CORRODED BETWEEN FRAMES 61-62 STRINGERS 19L-20L.  FABRICATED AND INSTALLED SERVICEABLE INTERNAL DOUBLER FOR INSTALLATION BTW FR 61-62 STGR 19L-20L IAW ETD# ETD2023-145-023886AND EO1-53-23-0290.
